# SDR HALA2011082100377

- Difficulty date: August 21, 2011
- Submitted: August 22, 2011
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24258
- Aircraft time: 96,364 hours, 18,395 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - AFTER TURNING OFF THE LT PACK AT THE GATE APU AUTO SHUTDOWN NOTE: JUST BEFORE SHUTDOWN APU BLEED DUCT PRESSURE DROPPED TO APPROX 10 PSI.  PERFORMED APU ECU BITE IAW FIM 49-11-00.  FAULT MSG SHOWED REVERSE FLOW, RESTARTED APU AND NO DEFECTS NOTED AND APU BLEED AIR NORMAL, WHILE CYCLING BOTH PACKS ON AND OFF.
